Cite This Item

Copy Citation

MLA
Coxeter, H. S. M. The American Mathematical Monthly, vol. 60, no. 2, 1953, pp. 136–139., www.jstor.org/stable/2308289. Accessed 8 July 2020.
APA
Coxeter, H. (1953). The American Mathematical Monthly, 60(2), 136-139. doi:10.2307/2308289
CHICAGO
Coxeter, H. S. M. The American Mathematical Monthly 60, no. 2 (1953): 136-39. Accessed July 8, 2020. doi:10.2307/2308289.

Export Citation

Export a RIS file (For EndNote, ProCite, Reference Manager, Zotero, Mendeley…)
Export a Text file (For BibTex)
Note: Always review your references and make any necessary corrections before using. Pay attention to names, capitalization, and dates.